# SDR CA150107009

- Difficulty date: January 2, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cvac 34030
- Aircraft time: 83,642 hours
- Engine: Allsn 501D13D
- System (JASC): 2720 · Rudder Control System
- Part: Crosstube
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE INSPECTION A NON-STANDARD REPAIR ON RUDDER PEDAL CROSSOVER WAS IDENTIFIED COUSING CONTACT WITH CASTING AT FULL RUDDER TRAVEL, DUE TO REPAIR DOULER BEING TOO THICK. THIS MADE ATTACH HARDWARE LONGER AND CAUSED THE HARDWARE TO MAKE CONTACT WITH SUPPORT CASTING.
